# SDR USAA011263

- Difficulty date: September 22, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SHEAR TIE WITH WORKING FASTENERS, STATION 360 ATTACH LUG, BETWEEN STRINGER 28R AND 27R.  REPAIRED SHEAR TIE PER SRM 53-10-4 FIG 9A.  (M)
